# SDR REXA2013042500518

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 12,589 hours, 7,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA EMERGENCY FLASHLIGHT NOT CHARGING.  DEFERRED AFT FA EMERGENCY FLASHLIGHT PER MEL 25-61-4A AUTH BY MXC.  REMOVED AND REPLACED AFT FA EMERGENCY FLASHLIGHT IAW AMM 25-61-02.  REMOVED FROM MM02.  MXC NOTIFIED.  P/N ON/OFF P2-07-0001-214.
